# SDR ASAA0995747

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 767-807
- Component part number: 146A75021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLES ON FLOOR TO SIDEWALL SUPPORT.  REMOVED AND INSTALLED NEW FLOOR TO SIDEWALL SUPPORT.
